# SDR SIMA20170820001

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 30,407 hours, 25,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUMES IN COCKPIT AT 12,000 SEEMED TO COME FROM THE NR 1 PACK.  PERFORMED ODOR/FUMES IN COCKPIT INSPECTION IAW ETN-EM-72-034. NO DEFECTS NOTED.
